# SDR REXA2018060650446

- Difficulty date: May 15, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 27,670 hours, 25,384 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Flt Attend
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS FAILED TO DEPLOY.  REMOVED & REPLACED THE F/A OXYGEN MASK LATCH ASSY IAW AMM 32-21-05.  OPS CHECKED GOOD.
